# SDR CA111103004

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: GD47812031
- Condition: Failed
- Location: Hyd System
- Part time: 24 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF HYD SYS, NR 2 FLUID DURING FLIGHT.  INVESTIGATION ON LANDING REVEALED FAILED TUBE ASSY, PN GD478-1203-1.  CONDITION REPORTED TO MFG VIA "SERVICE REQUEST FOR PRODUCT SUPPORT ACTION" (SRPSA) 48276.  MX ACTIONS REQUIRED FOR ACFT RETURN TO SERVICE ARE DETAILED IN MFG RESPONSE SECTION OF SRPSA 48276.
